MathSciNet Relay Station
MathSciNet bibliographic data
MR1053806 58F23 (30D05)
Mayer, John C. An explosion point for the set of endpoints of the Julia set of $\lambda\exp(z)$. Ergodic Theory Dynam. Systems 10 (1990), no. 1, 177–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement